# SDR ASAA2014031007319

- Difficulty date: March 10, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 64,887 hours, 42,318 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 654653231
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILSAFE AT RT BS 480 IS CRACKED IN RADIUS JUST BELOW CABIN FLOOR LEVEL. ACFT GROUNDED.  FABRICATED, LOCATED AND DRILLED NEW FAILSAFE IAW SRM 51-40-05-0G-0. R & R NEW FAILSAFE IAW SRM 51-40-02-0G-0.
